Communications in Analysis and Geometry

Volume 24 (2016)

Number 4

Invariant Einstein metrics on three-locally-symmetric spaces

Pages: 769 – 792

DOI: http://dx.doi.org/10.4310/CAG.2016.v24.n4.a4

Authors

Zhiqi Chen (School of Mathematical Sciences and LPMC, Nankai University, Tianjin, China)

Yifang Kang (Institute of Mathematics and Physics,Central South University of Forestry and Technology, Changsha, Hunan, China)

Ke Liang (School of Mathematical Sciences and LPMC, Nankai University, Tianjin, China)

Abstract

In this paper, we classify three-locally-symmetric spaces for a connected, compact and simple Lie group. Furthermore, we study invariant Einstein metrics on these spaces.

Keywords

Einstein metric, three-locally-symmetric space, homogeneous space, involution

2010 Mathematics Subject Classification

Primary 53C25. Secondary 17B20, 53C30.

Full Text (PDF format)